# SDR AALA20160602019

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 78,226 hours, 41,436 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE LT CONSTANT SPEED DRIVE TEMPERATURE INCREASED INTO THE RED DANGER ZONE & WAS DISCONNECTED.  CREW WAS UNABLE TO START APU.  FLIGHT DIVERTED.  R & R LT ENG GEN IAW AMM 24-20-01, CONSTANT SPEED DRIVE & CONSTANT SPEED DRIVE OIL COOLER IAW AMM 24-10-03.  OPERATIONAL & LEAK CHECKS NORMAL.  SEE ALSO AALA20160606007 & AALA20160606008.
